# SDR 20000811SH005

- Difficulty date: July 17, 2000
- Submitted: August 11, 2000
- Operation: General aviation
- Aircraft: N236AL
- Make and model: Beech C-99
- Aircraft serial: U236
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Gear
- Part number: 998201213
- Condition: Defective
- Location: Drag Brace
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE PART WAS ORDERED NEW FROM BEECHCRAFT WITH THE TOP HOLES DRILLED INCORRECTLY.  THE TOP LEFT HOLE IS SUPPOSED TO BE 1.75 INCHES AND IT WAS DRILLED ON THIS UNIT 1.50 INCHES.  (X)
